RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1982, Volume 16, Issue 1, Pages 78–79 (Mi faa1607)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief communications

Null-geodesics of complex Einstein spaces

Yu. I. Manin, I. B. Penkov


Full text: PDF file (331 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1982, 16:1, 64–66

Bibliographic databases:

UDC: 517.556
Received: 10.03.1981

Citation: Yu. I. Manin, I. B. Penkov, “Null-geodesics of complex Einstein spaces”, Funktsional. Anal. i Prilozhen., 16:1 (1982), 78–79; Funct. Anal. Appl., 16:1 (1982), 64–66

Citation in format AMSBIB
\Bibitem{ManPen82}
\by Yu.~I.~Manin, I.~B.~Penkov
\paper Null-geodesics of complex Einstein spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 1982
\vol 16
\issue 1
\pages 78--79
\mathnet{http://mi.mathnet.ru/faa1607}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=648820}
\zmath{https://zbmath.org/?q=an:0534.53052}
\transl
\jour Funct. Anal. Appl.
\yr 1982
\vol 16
\issue 1
\pages 64--66
\crossref{https://doi.org/10.1007/BF01081818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PM22200018}


Linking options:
  • http://mi.mathnet.ru/eng/faa1607
  • http://mi.mathnet.ru/eng/faa/v16/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. M. Kapranov, Yu. I. Manin, “The twistor transformation and algebraic-geometric constructions of solutions of the equations of field theory”, Russian Math. Surveys, 41:5 (1986), 33–61  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. G. Drinfeld, V. A. Iskovskikh, A. I. Kostrikin, A. N. Tyurin, I. R. Shafarevich, “Yurii Ivanovich Manin (on his 60th birthday)”, Russian Math. Surveys, 52:4 (1997), 863–873  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:325
    Full text:118
    References:40
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020